# SDR REXA2014091300975

- Difficulty date: September 13, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 14,808 hours, 9,324 cycles
- Engine: Ge CF348C5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Gouged
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-26-440-100 NR 2 ENG EXHAUST NOZZLE PYLON INTERFACE GOUGED & NEEDS TYPICAL REPAIR.  REPAIRED NR 2 ENG EXHAUST NOZZLE IAW SRM 54-13-00-201-006-A01.
